# SDR DALA2021091305417

- Difficulty date: September 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1320 Lbl 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CRACK ON STABILIZATION STRAP AT STA 1320 AND LBL 26 (APPROX) AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00318: STABILIZATION STRAP AT STA 1320 AND LBL 26 (APPROX) AT AFT CARGO COMPARTMENT (C2) WAS REPAIRED PER B757-200 SRM. (1942599)
